# SDR DALA1204143212

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 5,681 hours, 2,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND RT AFT OVERWING EMERGENCY DOOR RT PROFILE CRACKED.  REMOVED DAMAGE SEGMENT ANGLE AND INSTALLED FABRICATED SEGMENT ANGLE FROM MATERIAL 2024-0.050C. BATCH 0001942011 PER A320 SRM 52-21-00 & HEAT TREATED BY STAM TRAVELER# T12/913706.  INSTALLED REPAIR IAW A320 SRM 51-42-11 DIM.
